Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Smoking meth cough phlegm dizziness gag

I have been smoking meth continuously for about a month and a half now and i became sick about 3 weeks ago. it started off with coughing gradually increasing in severity and time. the cough was accompanied by large amounts of mucous that seemed neverending. some days i would have random symptoms of my whole body being numb and decreased sensitivity on my skin . i have been losing weight where previously the meth hadnt really had an effect in comparison. i had insomnia before smoking and still do and get very little sleep in general. I still have an appetite but i used to eat almost every waking hour before. i was extra frightened today because i had this urge to throwup and was dizzy and hot when i was standing and would only feel better if i lay down. i still have a cough though not a hacking cough more of a wheezing with mucous. helppp. sorry so long
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  2055
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Hi dear
Welcome to HealthcareMagic.

You are experiencing the ill effects of Meth. Moreover it looks like you have caught a respiratory infection.I hope you know the adverse effects of smoking Meth.All the features you mention are directly or indirectly due to smoking Meth.
I advise you to visit your Physician as early as possible and get evaluated for respiratory infection.
It is important you bother about it and not neglect it.
Please try to quit the habit.
Take care.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Since you are 'smoking' a dangerous drug, thought I should enlighten the effects of this drug. It may be legal in some states in the US, BUT it is very dangerous and causes the same side effects of cocaine. KINDLY STOP USING MDPV IN ANY WAY OTHER THAN PRESCRIBED, THAT IS BATH SALTS.
Here are the side effects which could harm your body,
Tachycardia (Rapid heartbeat),hypertension (High blood pressure), vasoconstriction (Narrowing of the blood vessels), insomnia, nausea, stomach cramps, digestive problems, bruxism (Grinding teeth), increased body temperature, chills, sweating, pupil dilation, headache, kidney pain, tinnitus, dizziness, overstimulation, breathing difficulty, agitation/hypertonia, SUDDEN DEATH.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor